Some inequalities between functionals related to generalized limits

dc.authorid0000-0003-2522-6092
dc.contributor.authorYurdakadim, Tuğba
dc.contributor.authorOrhan, Cihan
dc.date.accessioned2019-05-13T09:06:49Z
dc.date.available2019-05-13T09:06:49Z
dc.date.issued2017
dc.departmentHitit Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü
dc.description.abstractRecall that A-statistical core theorem determines a class of regular matrices for which lim sup(T x) ? stA ? lim sup x for all x ? m. The main object of this paper is to study an inequality between functionals which is sharper than that of the A-statistical core theorem. We also study the relationship between these functionals and some generalized limits which are called SA-limits and A-Banach limits.
dc.identifier.citationYurdakadim, T., Orhan, C. (2017). Some inequalities between functionals related to Generalized limits. Mathematical Reports, 19(2), 145-155.
dc.identifier.endpage155en_US
dc.identifier.issn1582-3067
dc.identifier.issue2en_US
dc.identifier.scopusqualityQ4
dc.identifier.startpage145en_US
dc.identifier.urihttps://hdl.handle.net/11491/1660
dc.identifier.volume19en_US
dc.identifier.wosqualityN/A
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherEditura Academiei Romane
dc.relation.ispartofMathematical Reports
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı
dc.rightsinfo:eu-repo/semantics/closedAccess
dc.subjectA-Statistical Convergenceen_US
dc.subjectAbsolute Equivalenceen_US
dc.subjectKnopp's and A-Statistical Core of A Sequenceen_US
dc.titleSome inequalities between functionals related to generalized limits
dc.typeArticle

Dosyalar